# SDR QXEA200601352

- Difficulty date: May 16, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 12,433 hours, 12,860 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Lug
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: C3. FWD FRAME NR 2 ENGINE NACELLE OB LUG FOR LOWER COWL HAS A CHAFE. MAINTENANCE REPAIRED IAW NDTM PART 6, 51-00-02, HORIZON EA 6-54-408 AND RD 8/4-54-342.
